# SDR SWAA001702

- Difficulty date: September 8, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 49,010 hours, 49,222 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Part serial: B5155
- Condition: Separated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  SUSPECT TIRE DELAMINATION DURING ROTATION AT LAS.  FOUND NR 1 MLG TIRE DAMAGED.  REMOVED AND REPLACED NR 1 MLG TIRE/WHEEL ASSY PER MM.
